Revista Matemática Iberoamericana


Full-Text PDF (274 KB) | Metadata | Table of Contents | RMI summary
Volume 19, Issue 2, 2003, pp. 425–454
DOI: 10.4171/RMI/356

Published online: 2003-08-31

Explicit models for perverse sheaves

Félix Gudiel Rodríguez[1] and Luis Narváez Macarro[2]

(1) Universidad de Sevilla, Spain
(2) Universidad de Sevilla, Spain

We consider categories of generalized perverse sheaves, with relaxed constructibility conditions, by means of the process of gluing $t$-structures and we exhibit explicit abelian categories defined in terms of standard sheaves categories which are equivalent to the former ones. In particular, we are able to realize perverse sheaves categories as non full abelian subcategories of the usual bounded complexes of sheaves categories. Our methods use induction on perversities. In this paper, we restrict ourselves to the two-strata case, but our results extend to the general case.

Keywords: Perverse sheaf, derived category, t-structure, stratified space, abelian category

Gudiel Rodríguez Félix, Narváez Macarro Luis: Explicit models for perverse sheaves. Rev. Mat. Iberoam. 19 (2003), 425-454. doi: 10.4171/RMI/356